# SDR HALA20241119074

- Difficulty date: November 8, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 332,718 hours, 46,705 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP TRACK PULLEY AFT CABLE NYLON TORN. COMPLETED REPLACING 4EA FLAP BUS CABLES 33A, 33B, 34A, AND 34B. PER B717 DRAWING # 5940898 REV5.
